# SDR ZZDA2010528

- Difficulty date: October 23, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- System (JASC): 2530 · Buffet/Galleys
- Part: Plate
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLT, FLT ATTENDANT TURNED ON HOT PLATE ON TOP LEFT MACHINE AND GOT SPARK AND SMOKE FROM BOTTOM MACHINE.  CIRCUIT BREAKERS WERE NEVER PULLED BY MX IN MDW THIS ALLOWING F/A'S TO TURN ON COFFEE POTS IN THE FIRST PLACE.  COMPLIED WITH REST OF MEL PROCEDURES DRYED RESIDUAL WATER NO LEAKS AT THIS TIME MDDR 196821.
